Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS Lubbock, TX

May 10, 20174 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 10, 2017, 12:14 AM CDT for 4 counties in Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 12:14 AM CDT (05:14 UTC)
Expired
May 10, 2017, 1:00 AM CDT
In force
46 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
60.0 mph

Counties Bailey County, TX, Castro County, TX, Lamb County, TX, Parmer County, TX

The radar

The Lubbock radar (KLBB), 98 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 10:59 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
591 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

483 
WUUS54 KLUB 100514
SVRLUB
TXC017-069-279-369-100600-
/O.NEW.KLUB.SV.W.0083.170510T0514Z-170510T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1214 AM CDT WED MAY 10 2017

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Northeastern Bailey County in northwestern Texas...
  Southeastern Parmer County in the Panhandle of Texas...
  Southwestern Castro County in the Panhandle of Texas...
  Northwestern Lamb County in northwestern Texas...

* Until 100 AM CDT

* At 1212 AM CDT, a dangerous severe thunderstorm was located near 
  Needmore, moving northeast at 35 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs...siding...windows and vehicles. Expect 
           wind damage to roofs...siding and trees. 

* Locations impacted include...
  Muleshoe and Earth. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large destructive hail capable of producing 
significant damage. Torrential rainfall is occurring with this storm 
and will lead to flash flooding. Do not drive your vehicle through 
flooded roadways.

&&

LAT...LON 3449 10242 3416 10232 3404 10280 3421 10283
TIME...MOT...LOC 0512Z 239DEG 30KT 3412 10273 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

MCZ
3 follow-up statements
632 
WWUS54 KLUB 100522
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1222 AM CDT WED MAY 10 2017

TXC017-069-279-369-100600-
/O.CON.KLUB.SV.W.0083.000000T0000Z-170510T0600Z/
Bailey TX-Parmer TX-Castro TX-Lamb TX-
1222 AM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHEASTERN BAILEY...SOUTHEASTERN PARMER...SOUTHWESTERN CASTRO
AND NORTHWESTERN LAMB COUNTIES...

At 1221 AM CDT, a severe thunderstorm was located near Muleshoe,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs...siding and trees. 

Locations impacted include...
Muleshoe and Earth. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and will lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3449 10242 3416 10232 3406 10274 3424 10278
TIME...MOT...LOC 0521Z 239DEG 30KT 3416 10265 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

MCZ
009 
WWUS54 KLUB 100538
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1238 AM CDT WED MAY 10 2017

TXC017-100547-
/O.CAN.KLUB.SV.W.0083.000000T0000Z-170510T0600Z/
Bailey TX-
1238 AM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAILEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of and northwestern Texas.

LAT...LON 3416 10232 3410 10259 3417 10262 3431 10261
      3449 10242
TIME...MOT...LOC 0537Z 237DEG 33KT 3426 10248 

$$

TXC069-279-369-100600-
/O.CON.KLUB.SV.W.0083.000000T0000Z-170510T0600Z/
Parmer TX-Castro TX-Lamb TX-
1238 AM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN PARMER...SOUTHWESTERN CASTRO AND NORTHWESTERN LAMB
COUNTIES...

At 1237 AM CDT, a severe thunderstorm was located near Earth, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs...siding and trees. 

Locations impacted include...
Earth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and will lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3416 10232 3410 10259 3417 10262 3431 10261
      3449 10242
TIME...MOT...LOC 0537Z 237DEG 33KT 3426 10248 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

MCZ
297 
WWUS54 KLUB 100550
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1250 AM CDT WED MAY 10 2017

TXC369-100559-
/O.CAN.KLUB.SV.W.0083.000000T0000Z-170510T0600Z/
Parmer TX-
1250 AM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARMER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of and northwestern Texas.

LAT...LON 3420 10233 3416 10246 3420 10255 3431 10254
      3431 10253 3434 10253 3446 10241
TIME...MOT...LOC 0549Z 229DEG 37KT 3433 10241 

$$

TXC069-279-100600-
/O.CON.KLUB.SV.W.0083.000000T0000Z-170510T0600Z/
Castro TX-Lamb TX-
1250 AM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN CASTRO AND NORTHWESTERN LAMB COUNTIES...

At 1249 AM CDT, a severe thunderstorm was located near Earth, moving
northeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs...siding...windows and vehicles. Expect 
         wind damage to roofs...siding and trees. 

Locations impacted include...
Earth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Torrential rainfall is occurring with this storm, and 
may lead to flash flooding. Do not drive your vehicle through 
flooded roadways.

&&

LAT...LON 3420 10233 3416 10246 3420 10255 3431 10254
      3431 10253 3434 10253 3446 10241
TIME...MOT...LOC 0549Z 229DEG 37KT 3433 10241 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

MCZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:27 PM CDT, 5 hours 47 minutes earlier.

Area forecast discussion, May 9, 6:27 PM CDT, 5 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
627 PM CDT Tue May 9 2017

.AVIATION...
Moist low level southeast flow will precede thunderstorm chances
developing later in the night as a strong upper level low pressure
system over southern Arizona moves into western New Mexico. Low
clouds are likely to redevelop by late evening or in the early
morning hours, while best thunder chances spread through KLBB and
KPVW between 09-12z and KCDS 11z-15z. These storms could become
quiet robust so intensity and visibility may change if stronger
storms approach. Drier southwest flow will develop mid morning
KLBB and KPVW. RMcQueen

&&

.PREV DISCUSSION... /issued 316 PM CDT Tue May 9 2017/

DISCUSSION...
Severe weather and potential for heavy rain punctuate the near
term today. The stationary upper low that has been over Baja
California and the Sea of Cortez the last 36 hours or more finally
appears to be picking up some eastward momentum. Diffluent flow
has been supporting terrain-induced convection across northern New
Mexico through the day. Thunderstorms have begun to fire further
south down the spine of the Sacramentos and Guadalupes. However,
steering flow remains pretty much oriented south to north, so for
a while at least this activity should stay to our west. We will be
looking for the potential for convection to build southeastward
from Pecos River valley of southeast New Mexico along an axis of
differential heating that has occurred on the interface of the
mostly clear sky to the southwest with the stratus that has been
in place through the day across the South Plains. It is that
development that would have a better chance of impacting the
western South Plains early in the period. Secondarily would be any
supercells that are able to form across southeastern New Mexico.
Progged Bunkers right-moving supercell motion is to the northeast
at 30-35 kts. A tornado potential will exist with the backed winds
across the South Plains.

Later tonight will see the potential for another round of storms,
probably more widespread than the evening round as the parent
upper low ejects across northern Sonora toward southeastern
Arizona. That piece may be what is appearing on water vapor
imagery across western New Mexico to northern Chihuahua southwest
of El Paso. Will maintain likely PoPs across roughly two-thirds of
the forecast area overnight. Finally, precipitable water near an
inch and a quarter and the potential for training with the nearly
south-to-north flow aloft that backs a bit with time support the
potential for heavy rain. Will monitor for the potential for a
Flash Flood watch through the evening.

The middle part of the forecast period still looks to be dominated
by a transient upper level ridge. Temperatures early in this
phase on Thursday and Friday will be in a post-frontal cool air
mass while Saturday will see warmer temperatures fueled by a
return of south winds and low level warm advection. This then
leads to the latter part of the forecast period and the potential
for a somewhat active sloshing dryline phase Sunday through
Tuesday. Cyclonic flow over the western CONUS helps support this
idea. This period is still too far out to work out the details
(such as a short wave trough that may eject across the central
High Plains Monday-ish) and have basically run with a slight
chance wording that favors the eastern half of the forecast area
each day.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

99/99/05
Hazardous weather outlook, May 9, 11:30 AM CDT, 12 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1130 AM CDT Tue May 9 2017

TXZ021>044-101630-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
1130 AM CDT Tue May 9 2017

This Hazardous Weather Outlook is for the South Plains...Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Today and Tonight

Scattered severe thunderstorms are expected to develop across the
western South Plains mainly after 4 PM. This activity will
increase in coverage as it spreads eastward over the remainder of
the Caprock and into southeast Texas Panhandle and Rolling Plains
this evening through the overnight hours. Supercell storms early
on may develop into clusters after sunset, with a squall line
potentially racing eastward across much of the outlook area late
tonight. The most intense storms will be capable of producing
baseball size hail, wind gusts to 75 mph, a few tornadoes and
locally heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The risk of scattered severe thunderstorms may persist across the
southeast Texas Panhandle into parts of the Rolling Plains on
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be requested this afternoon into
tonight.

In the hours before

Local storm report, May 9, 9:37 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
937 PM CDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TORNADO          10 SSW LEHMAN           33.49N 102.86W
05/09/2017                   COCHRAN            TX   TRAINED SPOTTER

            ROPE TORNADO JUST WEST OF LOCATION... WEST OF 214.

&&

EVENT NUMBER LUB1700180

SCOBB
Local storm report, May 9, 10:01 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1001 PM CDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TORNADO          1 W SUDAN               34.07N 102.54W
05/09/2017                   LAMB               TX   STORM CHASER

            BRIEF TOUCHDOWN OF ONLY A FEW SECONDS. REPORT VIS SM.

&&

EVENT NUMBER LUB1700181

SCOBB
Local storm report, May 9, 10:55 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1055 PM CDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     HAIL             LITTLEFIELD             33.92N 102.33W
05/09/2017  E1.00 INCH       LAMB               TX   POLICE DEPT

            HEAVY RAINFALL ALONG WITH QUARTER SIZE HAIL.

&&

EVENT NUMBER LUB1700182

SCOBB
Local storm report, May 9, 10:58 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1058 PM CDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     HAIL             MULESHOE                34.23N 102.73W
05/09/2017  E1.00 INCH       BAILEY             TX   PUBLIC

            HAIL SLIGHTLY BIGGER THAN A QUARTER.

&&

EVENT NUMBER LUB1700183

SCOBB
Local storm report, May 9, 11:26 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1126 PM CDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             5 ENE FIELDTON          34.07N 102.14W
05/09/2017  E1.00 INCH       LAMB               TX   STORM CHASER

&&

EVENT NUMBER LUB1700184

SCOBB
Local storm report, May 9, 11:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 PM CDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             MULESHOE                34.23N 102.73W
05/09/2017  E1.75 INCH       BAILEY             TX   PUBLIC

            LOTS OF QUARTER AND SMALLER HAIL. LARGEST GOLF BALL
            SIZE. PICTURES AND REPORT VIA SM.

&&

EVENT NUMBER LUB1700185

SCOBB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:10 PM CDTSevere Thunderstorm WarningLUBParmer50 min
May 9, 7:11 PM CDTAreal Flood AdvisoryLUBBailey, Cochran64 min
May 9, 7:30 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Lamb35 min
May 9, 8:01 PM CDTAreal Flood AdvisoryLUBBailey, Lamb2 hr
May 9, 8:01 PM CDTTornado WarningLUBBailey, Lamb29 min
May 9, 8:29 PM CDTSevere Thunderstorm WarningLUBLamb31 min
May 9, 8:54 PM CDTTornado WarningLUBCochran, Yoakum36 min
May 9, 9:15 PM CDTAreal Flood AdvisoryLUBCochran60 min
May 9, 9:29 PM CDTTornado WarningLUBCochran31 min
May 9, 9:58 PM CDTTornado WarningLUBCochran, Hockley32 min
May 9, 10:13 PM CDTSevere Thunderstorm WarningLUBBailey32 min
May 9, 10:22 PM CDTAreal Flood AdvisoryLUBBailey53 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb31 min
May 9, 10:37 PM CDTAreal Flood AdvisoryLUBHockley, Lamb83 min
May 9, 10:43 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer30 min
May 9, 10:54 PM CDTSevere Thunderstorm WarningLUBLamb38 min
May 9, 11:05 PM CDTAreal Flood AdvisoryLUBCastro, Lamb, Parmer85 min
May 9, 11:07 PM CDTSevere Thunderstorm WarningLUBBailey, Parmer28 min
May 9, 11:24 PM CDTSevere Thunderstorm WarningLUBHale, Lamb30 min
May 9, 11:30 PM CDTSevere Thunderstorm WarningLUBBailey45 min
May 9, 11:34 PM CDTAreal Flood AdvisoryLUBBailey86 min
May 10, 12:11 AM CDTFlash Flood WarningLUBBailey64 min
May 10, 12:17 AM CDTSevere Thunderstorm WarningLUBSwisher28 min
May 10, 12:41 AM CDTAreal Flood AdvisoryLUBCastro, Lamb64 min
May 10, 12:42 AM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher26 min
May 10, 12:55 AM CDTSevere Thunderstorm WarningLUBCastro, Lamb50 min
May 10, 1:40 AM CDTSevere Thunderstorm WarningLUBBriscoe, Castro, Swisher50 min
May 10, 1:48 AM CDTAreal Flood AdvisoryLUBCastro, Swisher57 min
May 10, 1:57 AM CDTSpecial Weather StatementLUBParmer33 min
May 10, 2:13 AM CDTSevere Thunderstorm WarningLUBCastro, Parmer47 min
May 10, 2:15 AM CDTSpecial Weather StatementLUBTerry, Yoakum30 min
May 10, 2:35 AM CDTSevere Thunderstorm WarningLUBBailey, Parmer40 min
May 10, 2:49 AM CDTAreal Flood AdvisoryLUBBailey, Castro, Cochran, Lamb, Parmer56 min
May 10, 3:21 AM CDTSpecial Weather StatementLUBCastro, Parmer24 min
May 10, 3:46 AM CDTSpecial Weather StatementLUBCastro29 min
May 10, 3:55 AM CDTAreal Flood AdvisoryLUBLubbock80 min
May 10, 4:03 AM CDTAreal Flood AdvisoryLUBBriscoe, Castro, Swisher57 min
May 10, 5:26 AM CDTSpecial Weather StatementLUBMotley34 min
May 10, 6:00 AM CDTSpecial Weather StatementLUBHall30 min
May 10, 6:29 AM CDTSpecial Weather StatementLUBHall31 min
May 10, 2:21 PM CDTSevere Thunderstorm WarningLUBMotley24 min
May 10, 2:41 PM CDTSevere Thunderstorm WarningLUBMotley49 min
May 10, 2:46 PM CDTAreal Flood AdvisoryLUBMotley59 min
May 10, 3:11 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley34 min
May 10, 3:35 PM CDTTornado Warning Tornado observedLUBChildress, Cottle25 min
May 10, 3:38 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher37 min
May 10, 3:56 PM CDTTornado WarningLUBChildress, Cottle19 min
May 10, 4:02 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall28 min
May 10, 4:32 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall28 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningLUBHall31 min
May 10, 5:29 PM CDTSevere Thunderstorm WarningLUBChildress, Hall18 min
May 10, 6:35 PM CDTAreal Flood AdvisoryLUBBriscoe115 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.